# SDR UPS99828590

- Difficulty date: January 4, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N868UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 680
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-123D, MAIN CABIN LONG END FITTING FWD SIDE OF STA 680 FRAME.  REMOVED AND REPLACED FITTING IAW DC8 SRM 51-1-20D.
